# SDR CALA2025022102410

- Difficulty date: February 17, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737924ER
- Aircraft serial: 42195
- Aircraft time: 30,130 hours, 11,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L INFLATION HANDLE LOOSE INSPECTED L2 DOOR GIRT BAR AND MANUAL INFLATION HANDLE AND FOUND BOTH SECURED. VERIFIED NO EXCESSIVE GIRT BAR FABRIC EXPOSED. NO DEFECTS NOTED. OK FOR SERVICE.
